# SDR SABA980008

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

OAJ - FLT 5114 - ON FLIGHT FROM LAJ/CLT AFTER TAKEOFF AND AT 6,000 FEET DURING CLIMB-OUT, NR 2 ENGINE FIRE BELL AND FIRE LIGHT CAME ON.  AIRCREW FIRED BOTH FIRE BOTTLES ON NR 2 ENGINE.  NR 2 ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO OAJ.  AIRCREW DECLARED, IN-FLIGHT EMERGENCY.  EMERGENCY PROCEDURES WERE USED.  EMERGENCY VEHICLES WERE CALLED OUT.  AIRCRAFT LANDED AT OAJ WITH NO OTHER PROBLEMS.  MAINTENANCE DEPLOYED FROM CLT/OAJ.  MAINTENANCE FOUND THE FORWARD FIRE LOOP ON NR 2 ENGINE CHAFED AND SHORTED OUT.  REMOVED AND REPLACED THE FORWARD FIRE LOOP.  REPLACED LEFT AND RIGHT FIRE BOTTLES AND SQUIBS.  ENGINE RUN COMPLETED.  FIRE WARNING SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE AT 1,558 HOURS.  (X)
